# SDR 96ZZZX1904

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5240 · Service Doors
- Part: Bute Door
- Part number: 5919586501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND LT WING, NR 2 BUTE DOOR, DELAMINATED.  REPLACED BUTE DOOR, PN 5919586-501.  ACFT TT: 64,568 HRS.  ACFT TC:  60,367.
